# SDR SWAA2024103146542

- Difficulty date: October 9, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUT-OUT FWD SHIELD IS CORRODED FROM STA 767 TO STA 787; RBL 23; WL 158.<[01] REMOVED AND REPLACED NEW ON AFT CARGO COMPARTMENT DOOR CUT-OUT FWD SHIELD FROM BS767 TO BS794.25 RBL23 IAW SRM 51-40-02 AND DWG 146A0081 ID: 0028 REV: A;[02] VERIFIED ACTION 1. JOB COMPLETE.
